# SDR 08FDEA02873

- Difficulty date: July 13, 2008
- Submitted: August 26, 2008
- Operation: Air carrier
- Aircraft: N576FE
- Make and model: Doug MD-11F
- Aircraft serial: 48501
- Aircraft time: 53,281 hours, 11,018 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 31433001
- Part serial: 10004795
- Condition: Unknown
- Stage of operation: CR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER LEVEL OFF AT FL390, APPROX 20 MIN AFTER T/O GOT LVL 1 BATT LOW ALERT.  DIVERTED TO KLAS BATT SHOWED AMBER BOXED 8 OR 7.  REMOVED AND REPLACED A/C BATTERIES IAW AMM 24-34-02-4.  PERF DC TIE BUSS OPS CHECK.  REMOVED AND REPLACED BATTERY CHARGER.  REMOVED AND REPLACED BATTERY AMMETER SHUNT S4-1 RELAY, BAT CHARGER TRANSFER R2-217, RCCB BATTERY CHARGER B1-157, AND REPLACED PLUGS P1-1957,  P1-1958, AND P1-1959 PER SWP.  PERFORMED WIRING CHECKS PER AWD 24-33-01.  PERFORMED EMERGENCY POWER TEST WITH NORNAL FINDINGS.  STARTED APU WITH NO  FAULTS AND BATTERY RECOVERY NORMAL AFTER START.  RAN ALL 3 ENGINES PER JRH AND POWERED ALL 3 BUSSES WITH NORMAL RESULTS D/C SYSTEM CHECKS NORMAL.
